Review: could Glioma cause Vertigo?
Summary: Vertigo could be caused by Glioma, especially for people who are female, 60+ old, and take Ganciclovir sodium.
We study 497 people who have Glioma from FDA and social media. Among them, 3 have Vertigo (Dizziness). Find out below who they are, other conditions they have and drugs they take.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
On Apr, 16, 2014: 497 people who have glioma are studied. Among them, 3 (0.60%) have Vertigo. They amount to 0.00% of all the 1,288,077 people who have Vertigo on eHealthMe.
Gender of people who have glioma and experienced Vertigo * :
Age of people who have glioma and experienced Vertigo * :
Severity of the symptom * :
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Ganciclovir sodium (2 people, 66.67%)
- Nexium (2 people, 66.67%)
- Fragmin (2 people, 66.67%)
- Levothyroxine sodium (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
If the study doesn't answer your question, you can:
Related topic: Glioma, Vertigo
You can also:
Common treatments for Glioma and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (12 hours ago):
After doubling my Depakote dose, my abdomen is swollen and I am so dizzy and hallucinating so badly I can barely read. My nausea and pain are so severe, very effective drugs at doses that are a significant amount to my system are barely helping. Due to the weather and thus swelling of my previous Chiai Malformation Decompression Brain Surgery site, I have significant and debilitating headache pain and other Chiari symptoms are much worse than usual.
From this study (2 days ago):
Two weeks ago I had marina iud removed after having my second device removed after a total of 7.5 years of having it in.
From this study (4 days ago):
After taking medications in morning I feel dizzy and light headed and can't do anything. Also very tired all the time
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.